# SDR AU960582

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: A16053410
- Condition: Cracked
- Location: Wing Spoiler Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING OUTBOARD LIFT DUMPER NO5 PANEL INBOARD HINGE LUG CRACKED
